# SDR AALA20110129TUL08

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON PLOW ANGLE STATION 1338 BETWEEN LONGERONS 28 LEFT AND 29 RIGHT.  INSTALLED SERVICABLE NEW PLOW ANGLE PER AARD 51-10-00-5 AND BOEING DRAWING 9915561.
